MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; INFUSION SET WITH HUBER NEEDLE

INTERA ONCOLOGY, INC INTERA REFILL KIT; INFUSION SET WITH HUBER NEEDLE
Model Number AP07014US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 23j038ct was reviewed.No deviations or nonconformances were noted in the device history record.The lot met all performance specifications prior to release, including tensile test, pressure test, clamp integrity and flow.Additionally, it was noted in the investigation process that there is 100% visual checks during manufacturing, and a final visual inspection of asampling of tubing sets at each stage of manufacturing by quality inspection.The device was not returned to intera for evaluation.The source of the tube break is thus ultimately undetermined.Blank fields in the mdr form represent unknown information.If further information is receieved at a later date, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a healthcare provider was accessing an [implanted infusion] pump, she noticed that glycerin was returning to the syringe barrel and also to be leaking at the end of the tubing.She clamped the tubing, adjusted and tightened the connections, and then tried again.Once the tubing was unclamped, glycerin was still noted to be leaking.Upon further inspection, she noticed the tubing was cracked (picture below) and the glycerin was leaking from the cracked tubing.The nurse disconnected the tubing and de-accessed the pump.She then re-accessed with a new kit and continued to empty the pump.She was able to refill the pump with new medication without further issue.

Brand Name
INTERA REFILL KIT
Common Device Name
INFUSION SET WITH HUBER NEEDLE
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
ste 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
ste 300a
newton MA 02459
Manufacturer Contact
sarah lapp
180 wells avenue
ste 300a
newton, MA 02459
7814895724
MDR Report Key18843152
Report Number3015537318-2024-00022
Device Sequence Number18226082
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2026
Device Model NumberAP07014US
Device Catalogue NumberAP-07014US
Device Lot Number23J038CT
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight64 KG